# SDR K11A2018011591606

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,324 hours, 55,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR WEBBING CRACKED STA 832 LBL 48. REPAIRED WEBBING AT APPROX STA 832 LBL 48 IAW SRM 53-01 FIG 4  THIS IS A CAT A REPAIR AND NO FURTHER INSPECTION REQUIRED.
